# SDR CALA2024060301677

- Difficulty date: May 23, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 68,723 hours, 25,885 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3208206
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF R/H WING, FOUND CRACKED STRINGER TIP IN BETWEEN RIBS 19 AND 20 ON UPPER STRINGER 8.  LOCATED IN FUEL ACCESS 632PB. SUPPORT TASK NSA EMX NR 00162 CUT OFF CRACKED PORTION OF U8 STRINGER AND REPAIRED IAW ECRA 5720-03429, SEE NSA EMX N/R 00162 AND HANGER N/R 5867853 FOR WORK ACCOMPLISHED, CIR C/W DATA WAS TRANSCRIBED FROM NSA EMX NR 00162.
